MathSciNet Relay Station
MathSciNet bibliographic data
MR2373365 46E30 (46B20 46B45 47B37 47H09)
Lewicki, Grzegorz; Trombetta, Giulio Optimal and one-complemented subspaces. Monatsh. Math. 153 (2008), no. 2, 115–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement